American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14.50) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] G. Hochschild. Note on algebraic Lie algebras . Proc. Amer. Math. Soc. 29 (1971) 10-16. MR 0281720.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Gustave Efroymson. The cohomology ring of a finite group scheme . Proc. Amer. Math. Soc. 26 (1970) 567-570. MR 0266928.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Frank Grosshans. Representation of algebraic groups preserving quaternion skew-hermitian forms . Proc. Amer. Math. Soc. 24 (1970) 497-501. MR 0252401.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Carl S. Weisman. On the connected identity component of the ad\`ele-class group of an algebraic torus . Proc. Amer. Math. Soc. 21 (1969) 155-160. MR 0244263.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] William C. Waterhouse. A classification of almost full formal groups . Proc. Amer. Math. Soc. 20 (1969) 426-428. MR 0236189.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] David J. Winter. Algebraic group automorphisms having finite fixed point sets . Proc. Amer. Math. Soc. 18 (1967) 371-377. MR 0210715.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] D. J. Winter. Fixed points and stable subgroups of algebraic group automorphisms . Proc. Amer. Math. Soc. 18 (1967) 1107-1113. MR 0220739.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Ian G. Connell. Abelian formal groups . Proc. Amer. Math. Soc. 17 (1966) 958-959. MR 0195893.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Rimhak Ree. Commutators in semi-simple algebraic groups . Proc. Amer. Math. Soc. 15 (1964) 457-460. MR 0161944.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] G. Hochschild. Rationally injective modules for algebraic linear groups . Proc. Amer. Math. Soc. 14 (1963) 880-883. MR 0155825.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Marvin J. Greenberg. Unit Witt vectors . Proc. Amer. Math. Soc. 13 (1962) 72-73. MR 0136605.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Maxwell Rosenlicht. Toroidal algebraic groups . Proc. Amer. Math. Soc. 12 (1961) 984-988. MR 0133328.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] David Hertzig. Forms of algebraic groups . Proc. Amer. Math. Soc. 12 (1961) 657-660. MR 0125181.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1